Each tablet contains the active ingredients Ibuprofen 150mg and Paracetemol 500mg. Also contains maize starch.
Dosage/Usage: Adults and children over 12 years take 1 to 2 tablets with a large glass of water. Repeat dose every four to six hours as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12. Keep to the recommended dose. Don't take this medicine for more than a few days at a time unless advised to by a doctor. Store below 30 degress.
Precautions: Do not take Maxigesic if you have a stomach ulcer, if you are allergic to ibuprofen, aspirin, paracetemol, or anti-inflammatory medicines; if you are in the last 3 months of pregnancy; in the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.
Free Shipping for orders over $50. Under $50 shipping costs $5.
2-7 business days. Rural areas 2-4 extra days.
Insurance & signatures:
Parcels are only insuranced if signature is selected. You can select no signature required but the parcel won't be insured in case of loss or theft.
Work address or PO boxes prefered so the package can be signed for. Or home address if you'll be home.